# SDR CVGA20240812002

- Difficulty date: August 9, 2024
- Submitted: August 12, 2024
- Operation: Air carrier
- Aircraft: N477TM
- Make and model: Beech 400A
- Aircraft serial: RK519
- Aircraft time: 8,434 hours, 6,541 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT AND RIGHT TR ARM LIGHTS CAME ON RIGHT AFTER T/O AND REMAINED ON AFTER STOWED. LANDING GEAR WOULD NOT GO UP LOCK WAS DOWN. AFTER MANUALLY RELEASING LOCK GEAR WENT UP. TCAS FAIL WAS ALSO FLASHING THE ENTIRE TIME. ALL THE WIRING CHECKS TO BOTH LT & RT LANDING GEAR SAFETY SWITCHES IN FLIGHT AND GROUND MODES CHECK NORMAL PER FSR INSTRUCATIONS AND THE WDM 32-31-01. SHOOK DOWN BOTH HARNESSES AND DID NOT SEE ANY OPENS OR FLUCTUATIONS WHEN THE SWITCHES WERE ACTUATED IN FLIGHT AND GROUND MODE. RESPONSE TIME OF BOTH SWITCHES ARE COMPARIBLE WITH NO LAG OR DEAD SPOTS NOTED IN EITHER FLIGHT OR GROUND POSITIONS. UPON FURTHER INSPECTION, FOUND BLOCK MOUNT ON THE LT SIDE 180 DEGREES OUT AS COMPARED TO THE RT SIDE ACTUATOR (THE GEAR HANDLE INTERLOCK RELAY RELIES ON A GROUND THROUGH THAT SWITCH AS WELL) REPOSITIONED THE BLOCK MOUNT PER THE SWITCH DWG 41HE1-6 AND ADJUSTED SAME PER AMM 32-60-00. PERFORMED SUCCESSFUL GEAR SWINGS PER AMM 32-00-00. T/REV AND TCAS SYSTEM FAULTS RELATED TO AIR/GND DISAGREE PROBLEM. THRUST REVERSERS OPS CKS NORMAL PER AMM 78-30-00. TCAS SYSTEM OPS CKS NORMAL PER AMM 34-45-01.
